# SDR SWIA201024929

- Difficulty date: September 21, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 21,020 hours, 17,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD SIDE WEB AT LINTEL FITTING IS CRACKED.  (C-CHECK)  REPAIR PER REO.
